Three years ago, I went thru this test and everything was okay but I had some sort of allergy after one day with quite some swelling on face ( Edema) and had to take a shot of steroid and Allegra 180 for 3 to 4 days. I was givena lot of pressure lowering medicine as part of procedure. Is this kind of reaction known ? If I have to test again, what should I do. I also learn that it isnthe same dye used in Angiography ???
I am not heart patient now. only risk factor is an obesity and sleep apnea which is covered with TAP 3 dental appliance and now also S9 autoCPap.
Some individuals have an allergy reaction to the contrast dye. Part of the procedure is an injection to lower the heartbeat to below 60 if possible, I'm not aware of any bp lowering medication as part of the procedure!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.